Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 563127, 11 pages
http://dx.doi.org/10.1155/2015/563127
Research Article

Stability Analysis for a Fractional HIV Infection Model with Nonlinear Incidence

1Department of Basic Course, Haikou College of Economics, Haikou 571127, China
2School of Mathematics and Physics, China University of Geosciences, Wuhan 430074, China
3Department of Mathematics and Statistics, University of Helsinki, 00014 Helsinki, Finland

Received 30 September 2014; Accepted 16 December 2014

Academic Editor: Bai-Lian Larry Li

Copyright © 2015 Linli Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linli Zhang, Gang Huang, Anping Liu, and Ruili Fan, “Stability Analysis for a Fractional HIV Infection Model with Nonlinear Incidence,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 563127, 11 pages, 2015. https://doi.org/10.1155/2015/563127.